# SDR QXEA200601340

- Difficulty date: May 19, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,433 hours, 12,860 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3. CHAFE ON WEB AT WING STATION YW 136.3,  5 INCHES FROM AFT AND SPARE, 5 INCHES FROM TOP SKIN OB SIDE.  MAINTENANCE REPAIRED IAW Q400 SRM 51-12-00, NDTM 51-00-01-250-801, NDTM PART 1, 51-00-04-910-801, AMM TASK 51-25-40-370-801 AND HORIZON EA 6-57-484.
